Least square completion and inconsistency repair methods for additively consistent fuzzy preference relations

Liu, Xinwang, Pan, Yuwen, Xu, Yejun and Yu, Shui 2012, Least square completion and inconsistency repair methods for additively consistent fuzzy preference relations, Fuzzy sets and systems, vol. 198, pp. 1-19.

Attached Files
Name Description MIMEType Size Downloads

Title Least square completion and inconsistency repair methods for additively consistent fuzzy preference relations
Author(s) Liu, Xinwang
Pan, Yuwen
Xu, Yejun
Yu, Shui
Journal name Fuzzy sets and systems
Volume number 198
Start page 1
End page 19
Total pages 19
Publisher Elsevier BV
Place of publication Amsterdam, Netherlands
Publication date 2012-07
ISSN 0165-0114
1872-6801
Keyword(s) additively consistent
fuzzy preference relations
group decision making (GDM)
incomplete information
Notes First available online 25th November 2011
Language eng
Field of Research 089999 Information and Computing Sciences not elsewhere classified
Socio Economic Objective 970108 Expanding Knowledge in the Information and Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2011, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30044083

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Access Statistics: 70 Abstract Views, 13 File Downloads  -  Detailed Statistics
Created: Thu, 05 Apr 2012, 15:46:05 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.